Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226335
Full metadata record
DC FieldValueLanguage
dc.contributor.authorПилипчук, Л. А.-
dc.contributor.authorПилипчук, А. С.-
dc.date.accessioned2019-08-06T13:03:28Z-
dc.date.available2019-08-06T13:03:28Z-
dc.date.issued1998-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1998. – № 2. – С. 46-49.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttp://elib.bsu.by/handle/123456789/226335-
dc.description.abstractLinear extremal dual problem of special structures is considered. An optimality criterion is formulated and proved.ru
dc.language.isoruru
dc.publisherМинск : Універсітэцкаеru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleКритерий оптимальности для одной двойственной линейной экстремальной задачиru
dc.typearticleru
Appears in Collections:1998, №2 (май)

Files in This Item:
File Description SizeFormat 
46-49.pdf669,84 kBAdobe PDFView/Open
Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.